Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 50, NWS Milwaukee, WI

May 14, 2014

NWS Milwaukee, WI issued this small craft advisory at May 14, 2014, 4:23 AM CDT. It took effect at May 15, 2014, 1:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 14, 2014, 4:23 AM CDT (09:23 UTC)
In effect from
May 15, 2014, 1:00 AM CDT
Expired
May 15, 2014, 9:07 PM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WHUS73 KMKX 140923
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 AM CDT WED MAY 14 2014

...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES...

.NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
LATE TONIGHT AS LOW PRESSURE MOVES INTO NORTHERN INDIANA BY
THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH THE DAY
THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES ACROSS
LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD HIGH
WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THURSDAY
EVENING.

LMZ643>646-141730-
/O.NEW.KMKX.SC.Y.0050.140515T0900Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
423 AM CDT WED MAY 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS BECOMING NORTHEAST THIS
  AFTERNOON...THEN NORTH AND INCREASING TO 15 TO 25 KNOTS TONIGHT.
  SOME GUSTS TO 30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 20
  KNOTS THURSDAY NIGHT.

* WAVES: AROUND 1 FOOT THIS MORNING BUILDING TO 2 TO 4 FEET
  TONIGHT AND 3 TO 5 FEET THURSDAY...SUBSIDING TO TO 2 TO 4 FEET
  LATE THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
9 follow-up statements
145 
WHUS73 KMKX 141425
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CDT WED MAY 14 2014

...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES...

.NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
LATE TONIGHT AS LOW PRESSURE MOVES INTO NORTHERN INDIANA BY
THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH THE DAY
THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES ACROSS
LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD HIGH
WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THURSDAY
EVENING.

LMZ643>646-142230-
/O.CON.KMKX.SC.Y.0050.140515T0900Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 AM CDT WED MAY 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY. 

* WINDS: NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS TO
  30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 20 KNOTS THURSDAY
  EVENING.

* WAVES: BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5 FEET
  THURSDAY...SUBSIDING TO TO 2 TO 4 FEET THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
266 
WHUS73 KMKX 142042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT WED MAY 14 2014

...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES...

.NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
LATE TONIGHT AS LOW PRESSURE MOVES INTO NORTHWEST OHIO BY
THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE
DAY THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES
ACROSS LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD
HIGH WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS
THURSDAY EVENING.

LMZ643>646-150445-
/O.CON.KMKX.SC.Y.0050.140515T0900Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT WED MAY 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY. 

* WINDS: NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS TO
  30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 15 KNOTS THURSDAY
  EVENING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET 
  THURSDAY...SUBSIDING TO TO 2 TO 4 FEET THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
814 
WHUS73 KMKX 150215
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT WED MAY 14 2014

...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES...

.NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
AFTER MIDNIGHT AS LOW PRESSURE MOVES INTO NORTHWEST OHIO BY
THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE
DAY THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES
ACROSS LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD
HIGH WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS
THURSDAY EVENING.

LMZ643>646-151015-
/O.EXT.KMKX.SC.Y.0050.140515T0600Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 PM CDT WED MAY 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY. 

* WINDS: NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS 
  TO 30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 15 KNOTS 
  THURSDAY EVENING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET 
  THURSDAY...SUBSIDING TO TO 2 TO 4 FEET THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
499 
WHUS73 KMKX 150911
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT THU MAY 15 2014

...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES...

.A SMALL CRAFT ADVISORY IS IN EFFECT FOR GUSTY NORTHEAST WINDS
IN THE TIGHT GRADIENT AROUND LOW PRESSURE MOVING INTO NORTHWEST
OHIO. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY
BEFORE EASING LATE THIS AFTERNOON AND EVENING AS THE LOW MOVES
ACROSS LOWER MICHIGAN AND LAKE HURON. THE RESULTING HIGH WAVES
WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THIS EVENING.

LMZ643>646-151715-
/O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
411 AM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS...WITH SOME GUSTS TO 30
  KNOTS...BEFORE LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20
  KNOTS LATE THIS AFTERNOON AND EVENING.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON AND 2 TO 4 FEET BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
348 
WHUS73 KMKX 151227
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
727 AM CDT THU MAY 15 2014

...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES...

.A GALE WARNING IS IN EFFECT UNTIL THIS AFTERNOON FROM MILWAUKEE
SOUTH...WITH A SMALL CRAFT ADVISORY TO THE NORTH...FOR GUSTY
NORTH TO NORTHEAST WINDS IN THE TIGHT GRADIENT AROUND LOW
PRESSURE MOVING INTO NORTHWEST OHIO. THE WINDS WILL REMAIN GUSTY
THROUGH MUCH OF THE DAY BEFORE EASING THIS AFTERNOON AND EVENING
AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE
RESULTING HIGH WAVES WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS
THIS EVENING.

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AFTER THE GALE
WARNING EXPIRES.

LMZ645-646-151800-
/O.UPG.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
/O.NEW.KMKX.GL.W.0013.140515T1227Z-140515T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
727 AM CDT THU MAY 15 2014

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTH 15 TO 25 KNOTS...WITH GUSTS TO 37 KNOTS... BEFORE
  LOWERING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  AFTERNOON...AND 10 TO 15 KNOTS EVENING.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS 
  AFTERNOON AND 2 TO 4 FEET BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-151800-
/O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
727 AM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS...WITH SOME GUSTS TO 30 KNOTS... 
  BEFORE LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS 
  LATE THIS AFTERNOON AND EVENING. 

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS 
  AFTERNOON AND 2 TO 4 FEET BY LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
717 
WHUS73 KMKX 151434
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT THU MAY 15 2014

...GUSTY NORTHERLY WINDS AND HIGH WAVES...

.A GALE WARNING IS IN EFFECT UNTIL THIS AFTERNOON FROM MILWAUKEE
SOUTH...WITH A SMALL CRAFT ADVISORY TO THE NORTH...FOR GUSTY
NORTH TO NORTHWEST WINDS IN THE TIGHT GRADIENT AROUND LOW
PRESSURE MOVING INTO NORTHWEST OHIO. THE WINDS WILL REMAIN GUSTY
THROUGH MUCH OF THE DAY BEFORE EASING THIS AFTERNOON AND EVENING
AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE
RESULTING HIGH WAVES WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS
THIS EVENING.

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED IN THE SOUTH AFTER
THE GALE WARNING EXPIRES.

LMZ645-646-151800-
/O.CON.KMKX.GL.W.0013.000000T0000Z-140515T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CDT THU MAY 15 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* WINDS: NORTH TO NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS TO 34
  KNOTS MAINLY TOWARD OPEN WATERS. WINDS WILL EASE TO 15 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS BY LATE MORNING OR EARLY
  AFTERNOON...AND 10 TO 15 KNOTS BY EVENING.

* WAVES: 4 TO 6 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON AND 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-152245-
/O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
934 AM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS WITH A
  FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING.

* WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
659 
WHUS73 KMKX 151801
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
101 PM CDT THU MAY 15 2014

...GUSTY NORTHERLY WINDS AND HIGH WAVES...

.A SMALL CRAFT ADVISORY AS NOW IN EFFECT FOR THE ENTIRE NEARSHORE
WATERS AREA...AS THE GALE WARNING HAS EXPIRED. WINDS WILL REMAIN
GUSTY THIS AFTERNOON...THOUGH WILL SLOWLY EASE THROUGH THE
REMAINDER OF THE DAY. THE RESULTING HIGH WAVES WILL SLOWLY SUBSIDE
WITH THE LOWERING WINDS THIS EVENING.

LMZ645-646-160215-
/O.EXP.KMKX.GL.W.0013.000000T0000Z-140515T1800Z/
/O.EXB.KMKX.SC.Y.0050.140515T1801Z-140516T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
101 PM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE GALE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON.

* WINDS: NORTH 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS WITH 
  A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-160215-
/O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
101 PM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS WITH 
  A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
693 
WHUS73 KMKX 152016
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT THU MAY 15 2014

...GUSTY NORTHERLY WINDS AND HIGH WAVES EASING INTO EVENING...

.NORTHERLY WINDS ARE STILL GUSTY THIS AFTERNOON...BUT WILL EASE
LATE THIS AFTERNOON INTO THE EVENING. WAVES WILL ALSO SUBSIDE AS
THE WINDS DECREASE.

LMZ643>646-160300-
/O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 PM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...EASING
  TO 10 TO 15 KNOTS BY EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
194 
WHUS73 KMKX 160207
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT THU MAY 15 2014

LMZ643>646-160315-
/O.CAN.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CDT THU MAY 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 14, 3:46 AM CDT, 37 minutes earlier.

Area forecast discussion, May 14, 3:46 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CDT WED MAY 14 2014

.SHORT TERM...

TODAY...FORECAST CONFIDENCE

LOBE OF SURFACE HIGH PRESSURE OVER REGION BETWEEN SURFACE FRONT
MOVING INTO THE EASTERN U.S. AND WEAK SURFACE TROUGH ACROSS NRN MN
INTO THE CENTRAL DAKOTAS.

DEEP NEUTRAL UPPER TROUGH SLOWLY MOVES EAST THROUGH THE MIDDLE OF
THE U.S. WITH WI UNDER RIGHT ENTRANCE REGION OF 135KT 250 MB JET
MAX. A SECOND JET-LET ROUNDING THE BASE OF THE TROUGH AND REACHING
NRN IL/SRN WI BETWEEN 00Z AND 06Z THURSDAY...DRIVING A POTENT BUT
INCREASINGLY SHEARED SHORT WAVE TO THE SRN WI/NRN IL BORDER BY 12Z
THURSDAY.

THE MODELS SHOWING A WEAKER LEAD SHORT WAVE REACHING SRN WI AROUND
18Z...WITH INCREASING 700-500 MB Q-VECTOR CONVERGENCE AND SOME
FRONTOGENETIC RESPONSE IN THE SAME LAYER SPREADING OVER THE
SOUTHEAST 1/2 OF CWA THROUGH THE AFTERNOON. BUT DRY LAYER BETWEEN 5K
FT AND 10 K FT ON AREA SOUNDINGS WILL PREVENT PCPN FROM REACHING THE
GROUND...THOUGH COULD NOT RULE OUT A FEW SPRINKLES SURVIVING TO THE
SURFACE IN THE FAR SE LATE THIS AFTERNOON.

CLOUDS THIN FOR A TIME THIS MORNING IN THE NW THEN THICKEN THROUGH
THE DAY. ENOUGH FILTERED SUNSHINE FOR UPR 50S/60 HIGHS WELL
INLAND...WITH EARLY HIGHS IN THE EAST THEN FALLING AFTERNOON TEMPS
AS WINDS TURN NE.

.TONIGHT...FORECAST CONFIDENCE HIGH

RAIN CHANCES JUMP TONIGHT AS FORCING WITH STRONG SHORT WAVE MOVES
RAPIDLY INTO REGION THIS EVENING. THERE WILL BE A SHARP EDGE TO THE
PCPN WITH THE HIGHEST POPS OVER THE SE THIRD OF THE CWA WITH FOCUSED
OMEGA AND STRONG 850-700MB FRONTOGENETIC RESPONSE ALONG TRACK OF
OCCLUDED 700 MB LOW TRAILING OFF TO THE NORTHWEST WITH MID LEVEL
SUBSIDENCE AND DRY AIR. LIKELY POPS ACROSS MOST OF SE WI WITH
CATEGORICAL IN THE SE CORNER...TRAILING OFF TO CHANCE POPS IN THE SE
PORTION OF S CENTRAL WI...SLIGHT CHANCE FROM DARLINGTON THROUGH
MADISON TO BERLIN AND DRY TO THE NORTHWEST. COOL 40S FOR LOWS...WITH
NE WINDS OFF THE LAKE BRINGING SOME UPPER 30S TO THE EAST OUTSIDE OF
THE URBAN AREAS.

THURSDAY...FORECAST CONFIDENCE MEDIUM.

THE UPPER AIR PATTERN WILL TRANSITION INTO ANOTHER TROUGH OVER THE
UPPER MIDWEST/GREAT LAKES FOR THE LATTER HALF OF THE WEEK. THIS
MEANS COOLER TEMPERATURES AND A CHANCE FOR SHOWERS ALMOST EVERY DAY.

THE RAIN ON THE NORTHWEST EDGE OF A LOW PRESSURE SYSTEM OVER LOWER
MICHIGAN THU MORNING IS EXPECTED TO LINGER OVER SOUTHEAST WI THU
MORNING. PERSISTENT VORTICITY ADVECTION... DEFORMATION... 850-500MB
FRONTOGENESIS AND DECENT 850-500MB UPWARD MOTION SUPPORT THIS RAIN.
IN ADDITION...WEAK SHORTWAVES ROTATING AROUND THE CLOSED UPPER LOW
OVER THE UPPER MIDWEST AND THE PERSISTENT DEFORMATION OVER EASTERN
IOWA AND NORTHERN IL WILL LEAD TO SHOWER CHANCES ACROSS THE
REGION...INCLUDING SOUTH CENTRAL WI ALL DAY THU. THE BETTER FORCING
TO SUPPORT SHOWERS SEEMS TO DIVIDE NORTHEAST AND SOUTHWEST OF
SOUTHERN WI LATER THU NIGHT...WITH AGREEMENT BETWEEN MOST
MODELS...SO WENT WITH LOWER POPS FOR THAT PERIOD.

QUITE A FEW MODELS ARE ALSO SHOWING THE POTENTIAL FOR TEMPERATURES
TO DROP INTO THE 33 TO 36 DEGREE RANGE FOR LOWS THU NIGHT. 925MB
TEMPS WILL BE IN THE 1 TO 3 DEGREE RANGE OVER SOUTHERN WI...WHICH
SUPPORTS 34 TO 37 DEGREES FOR MINS WITH A WEAK INVERSION. THE NAM
KEEPS ITS TYPICAL MOIST-BIASED LOW LEVELS WITH OVERCAST SKIES...AND
THE GFS SHOWS SIGNS OF SCATTERED MID CLOUDS OVERNIGHT. GIVEN THE
UNCERTAINTY ABOUT CLOUD COVER...KEPT THE MIN TEMP FORECAST
CONSERVATIVE IN THE 35 TO 38 DEGREE RANGE AND LEFT OUT THE MENTION
OF PATCHY FROST. HOWEVER...THE THREAT FOR FROST IS THERE AND WE WILL
HIGHLIGHT IT IN THE HWO AND WEATHER STORY.

.LONG TERM...

FRIDAY...FORECAST CONFIDENCE MEDIUM.

LOW LEVEL MOISTURE AND STEEP LOW LEVEL LAPSE RATES DUE TO THE CLOSED
UPPER LOW OVERHEAD WILL KEEP SOUTHERN WI IN THE AREA OF SCATTERED
SHOWER POTENTIAL FOR FRIDAY AND AGAIN SATURDAY. 925MB AND 850MB
TEMPS WILL BE SLIGHTLY WARMER FRIDAY NIGHT THAN THU NIGHT...BUT
THERE IS A BETTER CHANCE FOR CLEARING SKIES. THUS...THERE IS A
THREAT FOR PATCHY FROST ONCE AGAIN FRI NIGHT.

SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE HIGH.

MID LEVEL RIDGING WILL SPREAD INTO WI BY SUNDAY AND ALLOW FOR DRY
WEATHER...SUNSHINE AND FINALLY SOME WARMER AIR TO BUILD BACK IN.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM.

A BROAD UPPER TROUGH DEVELOPING OVER THE WESTERN CONUS WILL ALLOW
FOR WEAK SHORTWAVES AND A MID LEVEL WARM FRONT TO APPROACH THE
MIDWEST EARLY NEXT WEEK. THIS WILL BRING TEMPERATURES BACK INTO THE
70S OVER SOUTHERN WI AND ALSO CHANCES FOR THUNDERSTORMS WITH THE
WARM AIR ADVECTION OUT AHEAD OF THE NEXT DEVELOPING LOW PRESSURE
SYSTEM.

&&

.AVIATION/12Z TAFS/...

VFR CIGS MAY SCATTER OUT FOR A TIME THIS MORNING A KMSN WITH BROKEN
VFR CIGS IN THE EAST. VFR CONDITIONS WILL PERSIST UNTIL TONIGHT WHEN
LOW PRESSURE PASSING BY TO THE SOUTHEAST WILL BRING SOME RAIN TO
AREAS MAINLY EAST OF MADISON...WITH MVFR CIGS AND VSBYS AT EASTERN
SITES THROUGH THE END OF THE FORECAST. THE MVFR CIGS LOOK TO STAY
EAST OF KMSN BUT SOME LIGHT RAIN COULD MOVE IN OVERNIGHT.NORTH-
NORTHWEST WINDS TURN NORTHEAST THIS AFTERNOON AND COULD GET
GUSTY...ESPECIALLY AT KMKE AND KENW...AFTER 09Z.

&&

.MARINE...

NORTHERLY WINDS MAY GUST TO 20-25 KNOTS TOWARDS DAWN...AND NEAR 30
KNOTS THURSDAY MORNING...WITH WAVES BUILDING TO 2 TO 4 FEET. SOME
DISCUSSION FOR A GALE WATCH...ESPECIALLY FOR THE SOUTHERN
ZONES...BUT PERIOD OF MIXING TO HIGHER WINDS WAS RELATIVELY BRIEF A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED...BUT SINCE IT WILL FALL
MAINLY IN THE THIRD PERIOD WILL LET LATER SHIFTS LOOK AT LATER
MODEL RUNS AND DETERMINE APPROPRIATE HEADLINE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...MRC
Hazardous weather outlook, May 13, 3:01 PM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT TUE MAY 13 2014

WIZ046-047-051-052-056>060-062>072-142015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
301 PM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-142015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
LEVELS WEDNESDAY NIGHT AND THURSDAY.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.